MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE, FOR USE WITH THE HUSH-SLUSH¿ 2.0

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE, FOR USE WITH THE HUSH-SLUSH¿ 2.0
Model Number ESD340
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received a report of a slush drape leaking during a surgical procedure.At the end of the case, fluid was observed pooling on the warmer side of the drape.Inspection revealed a section of the drape appeared melted or thinned, which was not noticed during setup.The procedure was completed without delay, and no patient injury occurred.The investigation confirmed the reported condition based on customer information.No sample was returned, and the defect could not be replicated.Device history records were reviewed, and no nonconformances were identified.Manufacturing processes, equipment, materials, and environmental conditions were assessed and found compliant.No changes or issues were identified that could contribute to the reported condition.The root cause could not be determined due to limited information.The event appears isolated, and risk assessment concluded a low risk level.
 
Event or Problem Description
It was reproted that at the end of the surgical procedure, fluid was observed pooling on the warmer side of the slush drape.Upon inspection, a section of the drape appeared melted or thinned, which was not noticed during setup.The leak allowed saline and surgical contents to collect in the warmer.No patient injuries, infections, or complications were reported.

Brand Name
MEDLINE-MICROTEK
Common Device Name
HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE, FOR USE WITH THE HUSH-SLUSH¿ 2.0
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield 60093
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo ddmingo, santo ddmingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 60093
MDR Report Key23547827
Report Number3012811961-2025-00013
Device Sequence Number13191489
Product Code PUI
UDI-Device Identifier00748426140329
UDI-Public00748426140329
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberESD340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown